How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 58383
Experience:  GP in the United States
Type Your Medical Question Here...
Dr. Phil, MD is online now

I am sick, and fed up of trying to cope with everything

This answer was rated:

I am sick, and fed up of trying to cope with everything I need to do
Thanks for this questionI'm Dr. Phil and I'm ready to helpI'm sorry you are having so much troubleHow can I help you?
Please don't forget a positive rating. I appreciate it :)
If you have more questions, just reply
Dr. Phil, MD and other Medical Specialists are ready to help you
Customer: replied 2 years ago.
Yes, I have accepted to pay £21 , have not really had help. If it is just down to money then you are not really trying to help
Customer: replied 2 years ago.
To be honest if I told you of the last two years you wouldn't believe it
Go ahead.try me
Customer: replied 2 years ago.
Customer: replied 2 years ago.
Ok, you won't believe it honestly
Like I said. Try me
Customer: replied 2 years ago.
Right, you asked for it! I was diagnosed with Giant Cell Arteritis and Polymalgia. On steroids from then on. Then had a fall and had a brain heamoraghe was given 48 hours to live, managed to get through that and have epilepsy now in the meantime trying to look after my Mum who had dementia. Mum died a few weeks ago
Customer: replied 2 years ago.
Bet you wish you hadn't got involved, I know I don't
Ok that is definitely a lot.are you still on steroids?what other meds do you take?
Customer: replied 2 years ago.
Can I ask why?
because they can have side effects that might be causing some of your issuesmaybe i can help by tuning up the meds
Customer: replied 2 years ago.
Steroids, Lamotrigine, citalopram, accrete. Lamitraprole, aspirin
What doses
Customer: replied 2 years ago.
I've got down to 7.5 on steroids, 20mg on citalopram, lamitrazole twice a day and 75 aspirin because I had strokes in HDU
Thanks for this replyThat is good but I think the steroids could be causing a lot of your issuesThis high of a dose for a long time can cause a lot of side effects including mental
Customer: replied 2 years ago.
I know you will think I am not caring but to be honest my life is dominated by hospital appointments. I have now been told I might have cancer in my mouth. To be honest I have had enough. Gna give up now. Regards
Customer: replied 2 years ago.
I appreciate what you have said but you also know that if I didn't take the steroids then I might lose my sight!
what do you mean give up?
Customer: replied 2 years ago.
You need to ask? I am only human. How much am I expected to deal with.
Customer: replied 2 years ago.
Sorry I have bothered you, no one can help me. The pain inside is awful.
Customer: replied 2 years ago.
Sorry to say this but do you really care? You are talking to someone who really is struggling
I absolutely care.It is my job to help peopleI took an oath as a physician
Customer: replied 2 years ago.
Yes I know that but although I thank you for talking to me. I understand you took the hypocratic oath. (Maybe wrong spelling) I had to sign the oficial secret act with my job. Doesn't mean anything when it comes to feelings, does it?
Customer: replied 2 years ago.
Ok thank you for telling me what I already know. Goodnight and goodbye
Sure it does. I wouldn't be a physician if I didn't want to help people